Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 33, NWS Shreveport, LA

May 10, 2015Miller County, Arkansas; Cass County, Marion County, Texas

NWS Shreveport, LA issued this tornado warning at May 10, 2015, 11:22 PM CDT for Miller County, Arkansas; Cass County, Marion County, Texas. It was in force for 38 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2015, 11:22 PM CDT (04:22 UTC)
Expired
May 11, 2015, 12:00 AM CDT
In force
38 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Miller County, AR, Cass County, TX, Marion County, TX

The radar

The Shreveport radar (KSHV), 62 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 11:25 PM CDTTORNADO6 Nne Jefferson, TXAN EF-0 TORNADO WITH ESTIMATED WINDS BETWEEN 70-85 MPH TOUCHED DOWN JUST WEST OF HIGHWAY 248 ALONG SCHMIDT ROAD. SEVERAL TREES WERE SNAPPED OR UPROOTED BEFORE LIFTING. THE PATH WIDTH WAS 490 YARDS...WITH A PATH LENGTH OF 0.51 MILES.
May 10, 11:28 PM CDTTORNADO8 Nne Jefferson, TXAN EF-0 TORNADO WITH ESTIMATED WINDS OF 70-85 MPH TOUCHED DOWN ALONG HIGHWAY 248 JUST SOUTH OF THE LODI COMMUNITY. THE TORNADO CONTINUED ALONG HIGHWAY 248 THROUGH THE LODI COMMUNITY SNAPPING OR UPROOTING NUMEROUS TREES BEFORE CROSSING OVER INTO CASS COUNTY. TH
May 10, 11:30 PM CDTTORNADO10 Nne Jefferson, TXTHIS IS A CONTINUATION OF THE MARION COUNTY TORNADO. AN EF-0 TORNADO WITH ESTIMATED WINDS OF 70-85 MPH CONTINUED ALONG HIGHWAY 248 BEFORE LIFTING NEAR THE INTERSECTION OF COUNTY ROAD 1780. THE PATH WIDTH WAS 345 YARDS AND PATH LENGTH WAS 1.37 MILES. THE TOTAL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 7:34 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 4.4 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 482 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
482 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1448 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.1
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

058 
WFUS54 KSHV 110422
TORSHV
ARC091-TXC067-315-110500-
/O.NEW.KSHV.TO.W.0033.150511T0422Z-150511T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1122 PM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN MILLER COUNTY IN SOUTHWESTERN ARKANSAS...
  SOUTHEASTERN CASS COUNTY IN NORTHEASTERN TEXAS...
  EASTERN MARION COUNTY IN NORTHEASTERN TEXAS...

* UNTIL MIDNIGHT CDT
    
* AT 1122 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A 
  TORNADO WAS LOCATED NEAR LODI...OR 3 MILES NORTH OF JEFFERSON... 
  MOVING NORTHEAST AT 40 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  LODI AROUND 1125 PM CDT.
  KILDARE AROUND 1135 PM CDT.
  BIVINS AND MCLEOD AROUND 1145 PM CDT.
  ATLANTA AND RAVANNA AROUND 1155 PM CDT.
  QUEEN CITY AND BRIGHTSTAR AROUND 1200 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
BLOOMBURG...PRUETT AND DOMINO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3324 9414 3313 9391 3302 9400 3302 9404
      3297 9404 3275 9424 3275 9428 3273 9429
      3273 9432 3271 9433 3279 9447
TIME...MOT...LOC 0421Z 213DEG 35KT 3283 9432 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

15
1 follow-up statement
117 
WWUS54 KSHV 110444
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1144 PM CDT SUN MAY 10 2015

TXC315-110453-
/O.CAN.KSHV.TO.W.0033.000000T0000Z-150511T0500Z/
MARION TX-
1144 PM CDT SUN MAY 10 2015

...THE TORNADO WARNING FOR EASTERN MARION COUNTY IS CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR SOUTHWESTERN
ARKANSAS...NORTHWESTERN LOUISIANA AND NORTHEASTERN TEXAS.

LAT...LON 3317 9399 3302 9400 3302 9404 3297 9404
      3290 9423 3291 9438 3324 9414
TIME...MOT...LOC 0443Z 205DEG 29KT 3298 9423 

$$

ARC091-TXC067-110500-
/O.CON.KSHV.TO.W.0033.000000T0000Z-150511T0500Z/
MILLER AR-CASS TX-
1144 PM CDT SUN MAY 10 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN MILLER AND SOUTHEASTERN CASS COUNTIES...
    
AT 1144 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A 
TORNADO WAS LOCATED NEAR KILDARE...OR 10 MILES SOUTH OF 
ATLANTA...MOVING NORTHEAST AT 35 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  BIVINS AROUND 1150 PM CDT.
  ATLANTA...QUEEN CITY AND RAVANNA AROUND 1200 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
BLOOMBURG AND DOMINO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3317 9399 3302 9400 3302 9404 3297 9404
      3290 9423 3291 9438 3324 9414
TIME...MOT...LOC 0443Z 205DEG 29KT 3298 9423 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

15

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 10, 10:37 PM CDT, 45 minutes earlier.

Area forecast discussion, May 10, 10:37 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1037 PM CDT SUN MAY 10 2015

.UPDATE...
SOME CHANGES TO TEMPERATURES...POPS...WEATHER AND SKY

&&

.DISCUSSION...
MODELS LAGGING BOTH NEW NAM AND LATEST HRRR. WE HAVE GONE WITH
OBSERVATION AND EXPECTATION FOR THIS DEVELOPING SQUALL LINE THAT
IS COMING TOGETHER OVER SE OK/SW AR AND NE TX. NEW WPC QPF MATCHES
WELL. CLOUDY WORDING IS RIGHT ON UNDER ALL THIS ANVIL DIVERGENCE
AND WE HAVE BUMPED TEMPERATURES AND TWEAKED LOWS. THE WATER VAPOR
IS SHOWING THE PARENT LOW SPOKING NEGATIVE INTO THE MIDWEST WITH
ANOTHER VORT OVER CO DROPPING INTO THE PATTERN NOW. THIS WILL
ASSIST THE PUSH ACROSS OVERNIGHT BY TAKING THE VENTING EASTWARD
KEEPING THE CONVECTIVE OUTFLOW IN BUSINESS. THE COLD FRONT LOOKS
TO BE CLOSE TO TRACK WITH LIKELY MORE WEATHER...BUT WITH A BIT
LESS OVERALL WIND ON THE ALL BLEND DURING LATE MONDAY AND
EVENING. ANOTHER UPDATE WITH OR WITHOUT A NEW WATCH BY MIDNIGHT.
/24/

&&

.PREV DISCUSSION... /ISSUED 805 PM CDT SUN MAY 10 2015/

UPDATE...
TO ADD NEW TORNADO WATCH 161 HEADLINE VALID UNTIL MIDNIGHT

DISCUSSION...
SEVERE THUNDERSTORMS ARE ON GOING IN SE OK/SW AR AND INCHING
EASTWARD ACROSS NE TX. THERE IS A GREAT DEAL OF FORCING UNDER
UPPER LEVEL DIVERGENCE AS THE PARENT UPPER LOW OVER SD/NB IS
NEGATIVELY TILTING ALONG WITH GRANTED LIGHT SURFACE WINDS...BUT
STILL BACKING TO E AND SE AREA WIDE. OUR CURRENT SOUNDING IS
SHOWING GOOD TURNING TO SW BY 850 MB OR ABOUT 5000 THOUSAND FEET.
HOPEFULLY AS THE SUNSETS WE WILL LOOSE SOME INSTABILITY. THIS MAY
ALLOW COVERAGE AND EVOLUTION OF ADDITIONAL DEVELOPMENT TO LESSEN.
HOWEVER...THIS WATCH SHOULD DO WELL AS HRRR IS SHOWING A GOOD
SQUALL LINE DEVELOPING SHORTLY AFTER MIDNIGHT. THIS WILL LESSEN
OUR TORNADIC THREAT...BUT INCREASE OUR STRAIGHT LINE LIKELIHOOD
FOR THE OVERNIGHT. NO OTHER CHANGES AT THIS TIME. /24/

PREV DISCUSSION... /ISSUED 654 PM CDT SUN MAY 10 2015/

AVIATION...
MOSTLY VFR ACROSS CWA EARLY THIS EVE...BUT ISOLD CONVECTION
BEGINNING TO INCREASE. SHRA VCNTY KELD...KLFK...AND KGGG
ATTM. MOVMT NWD NEAR 30 KTS. STG TO SVR TSTMS WILL INCREASE FROM
WEST BY AROUND 11/02Z INTO NE TX AND POSSIBLY KTXK AND KSHV. VERY
FQT LTG...LARGE HAIL POSSIBLE IN ROTATING STORMS. ADDITIONAL
STORMS EARLY MONDAY WITH COLD FRONT ENTERING AREA. SFC WINDS SOUTH
5 TO 10 KTS TONIGHT...BECMG W/NW AROUND 5 KTS WITH FRONT./VII/.

PREV DISCUSSION... /ISSUED 345 PM CDT SUN MAY 10 2015/

DISCUSSION...
AXIS OF DEEP CONVECTION HAS SHIFTED LITTLE...AS EASTWARD
PROGRESSION INTO DRIER AND MORE STABLE AIR HAS BEEN SLOW TO
OCCUR...AND 700 MB FLOW HAS BEEN NEARLY PARALLEL TO ORIENTATION OF
STORMS. THUS...SPC HAS MERGED TO SEPARATE TORNADO WATCHES INTO ONE
ENTITY...IN EFFECT UNTIL 02Z. COLD FRONT STILL JUST EAST OF TX
PANHANDLE...SO SVR THREAT COULD CONTINUE BEYOND THAT. HAVE LEFT IN
SVR MENTION THRU THE OVERNIGHT....AND TSTM DEVELOPMENT SOUTH OF
I-30 STILL EXPECTED DURG THE DAY MONDAY. AFTER THIS...NAM BRINGING
FRONT THRU QUICKER THAN GFS...CLEARLY EVIDENT BY MOS TEMP
DIFFERENCES EXCEEDING 10 DEGREES ON HIGH TEMPS TUESDAY. THE FRONT
ORIENTATIN WILL AFFECT DETAILS OF FCST THROUGHOUT THE
WEEK...HOWEVER...GENERALLY HIGHER POPS SEEN OVER WESTERN...AND
ESPECIALLY SOUTHERN PORTIONS OF CWA FOR MOST OF THE WEEK./VII/.

PREV DISCUSSION... /ISSUED 137 PM CDT SUN MAY 10 2015/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  72  83  61  75 /  80  70  20  30
MLU  73  83  65  78 /  50  70  20  40
DEQ  63  79  59  72 /  80  30  10  10
TXK  68  81  62  73 /  80  50  10  20
ELD  70  81  65  74 /  80  70  20  20
TYR  69  80  61  74 /  80  50  20  30
GGG  72  82  61  74 /  80  70  20  30
LFK  73  83  67  76 /  70  70  40  60

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR ARZ050-051-059>061-
     070>073.

LA...NONE.
OK...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR OKZ077.

TX...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR TXZ096-097-108>112.

&&

24/07/07
Hazardous weather outlook, May 10, 11:24 AM CDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1124 AM CDT SUN MAY 10 2015

ARZ060-061-070>073-111630-
HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-
1124 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS AND SOUTHWEST ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT UNTIL MONDAY MORNING.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY AS THUNDERSTORMS
MOVE FROM NORTH TEXAS INTO THE AREA. A SECOND COMPLEX OF STRONG TO
SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF A COLD FRONT
AND MOVE INTO THE AREA THIS EVENING. DAMAGING WINDS...LARGE
HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION...RAINFALL
AMOUNTS BETWEEN ONE AND THREE INCHES COULD LEAD TO FLASH FLOODING.
LOCALLY HIGHER AMOUNTS NEAR FOUR OR FIVE INCHES CANNOT BE RULED
OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO EARLY
MONDAY. REDEVELOPMENT WILL BE POSSIBLE AHEAD OF THE FRONT DURING
THE AFTERNOON MONDAY MAINLY SOUTH OF THE INTERSTATE 30 CORRIDOR.

THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK
AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY
TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE
WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER
MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN
EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND DURING THE
OVERNIGHT HOURS.

LAZ001>006-010>012-017-018-TXZ126-137-138-149>153-165>167-111630-
CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION-DE SOTO-RED RIVER-
BIENVILLE-SABINE-NATCHITOCHES-MARION-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1124 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO
DEVELOP AHEAD OF A COLD FRONT AND MOVE INTO THE AREA THIS EVENING
AND TONIGHT. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES
WILL BE POSSIBLE. IN ADDITION...RAINFALL AMOUNTS BETWEEN ONE AND
THREE INCHES COULD POSSIBLY LEAD TO FLASH FLOODING AT ISOLATED
LOCATIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO EARLY
MONDAY. REDEVELOPMENT WILL BE POSSIBLE AHEAD OF THE FRONT DURING
THE AFTERNOON MONDAY.

THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK
AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY
TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE
WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER
MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN
EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND DURING THE
OVERNIGHT HOURS.

LAZ013-014-019>022-111630-
JACKSON-OUACHITA-WINN-GRANT-CALDWELL-LA SALLE-
1124 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE THIS EVENING AND
DURING THE OVERNIGHT HOURS. HOWEVER...ORGANIZED HAZARDOUS WEATHER
IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED BY EARLY MONDAY
MORNING. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL
BE POSSIBLE. THE SEVERE WEATHER THREAT SHOULD PERSIST THROUGH THE
DAYTIME HOURS AND INTO MONDAY EVENING.

THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK
AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY
TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE
WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER
MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN
EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT BUT MAY BE
NEEDED BY EARLY MONDAY MORNING.

ARZ050-051-059-OKZ077-TXZ096-097-108>112-124-125-136-111630-
SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-SMITH-
1124 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT UNTIL MONDAY MORNING.

SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR THIS AFTERNOON. A
FEW OF THESE STORMS MAY BECOME SEVERE.  A SECOND COMPLEX OF
STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF A
COLD FRONT AND MOVE INTO THE AREA THIS EVENING. DAMAGING
WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL BE POSSIBLE. IN
ADDITION...RAINFALL AMOUNTS BETWEEN ONE AND THREE INCHES COULD
LEAD TO FLASH FLOODING. LOCALLY HIGHER AMOUNTS NEAR FOUR OR FIVE
INCHES CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO EARLY
MONDAY. REDEVELOPMENT WILL BE POSSIBLE AHEAD OF THE FRONT DURING
THE DAY MONDAY MAINLY SOUTH OF THE INTERSTATE 30 CORRIDOR.

THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE WEEK
AS THE COLD FRONT BECOMES STATIONARY NEAR THE GULF COAST BY
TUESDAY BEFORE LIFTING BACK NORTHWARD ACROSS THE AREA LATE IN THE
WEEK. THE THREAT FOR SEVERE WEATHER SHOULD BE MUCH LOWER AFTER
MONDAY. HOWEVER...THE PERSISTENT RAIN COMBINED WITH PREVIOUS RAIN
EVENTS MAY LEAD TO ADDITIONAL FLOODING OF AREA LAKES AND RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

VII

In the hours before

Special weather statement, May 10, 5:58 PM CDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
558 PM CDT SUN MAY 10 2015

ARZ070-071-102345-
MILLER AR-LAFAYETTE AR-
558 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MILLER AND CENTRAL
LAFAYETTE COUNTIES UNTIL 645 PM CDT...

AT 558 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF BRADLEY...OR 18 MILES SOUTHWEST OF LEWISVILLE...
MOVING NORTH AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEWISVILLE...BRADLEY...GARLAND...CANFIELD...PINEY GROVE...SPIRIT
LAKE...GIN CITY AND PLEASANT VALLEY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3347 9350 3304 9369 3312 9386 3349 9380
TIME...MOT...LOC 2258Z 195DEG 22KT 3316 9378

15
Local storm report, May 10, 8:14 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
814 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     FUNNEL CLOUD     HORATIO                 33.94N  94.36W
05/10/2015                   SEVIER             AR   STORM CHASER

            FUNNEL CLOUD

&&

EVENT NUMBER SHV1500413

21
Local storm report, May 10, 8:16 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
816 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     FUNNEL CLOUD     1 N HORATIO             33.95N  94.36W
05/10/2015                   SEVIER             AR   STORM CHASER

            FUNNEL CLOUD

&&

CORRECTED EVENT TIME...LOCATION

EVENT NUMBER SHV1500413

21
Local storm report, May 10, 9:18 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
918 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     FUNNEL CLOUD     14 NW DIERKS            34.26N  94.19W
05/10/2015                   HOWARD             AR   NWS OFFICE

            WFO LITTLE ROCK REPORTED FUNENEL CLOUD 6 MILES WEST
            UMPIRE

&&

EVENT NUMBER SHV1500414

21

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:18 PM CDTSevere Thunderstorm WarningSHVLittle River, Sevier42 min
May 10, 8:03 PM CDTTornado WarningSHVSevier42 min
May 10, 8:33 PM CDTTornado WarningSHVHoward, Sevier38 min
May 10, 10:06 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier39 min
May 10, 10:19 PM CDTTornado WarningSHVHempstead, Little River26 min
May 10, 10:43 PM CDTTornado WarningSHVHempstead, Howard, Little River, Sevier32 min
May 10, 11:13 PM CDTTornado WarningSHVHempstead, Howard32 min
May 10, 11:46 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Miller, Sevier44 min
May 10, 11:58 PM CDTTornado WarningSHVMiller36 min
May 11, 12:36 AM CDTFlash Flood WarningSHVHempstead, Howard, Little River, Miller, Sevier4 hr
May 11, 12:46 AM CDTTornado WarningSHVLittle River15 min
May 11, 12:53 AM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Little River, Miller52 min
May 11, 1:19 AM CDTTornado WarningSHVHempstead, Howard, Little River, Sevier26 min
May 11, 1:42 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Lafayette, Little River, Miller, Sevier48 min
May 11, 1:47 AM CDTSevere Thunderstorm WarningSHVLafayette, Miller43 min
May 11, 2:35 AM CDTSpecial Weather StatementSHVColumbia, Nevada, Union40 min
May 11, 4:31 AM CDTAreal Flood WarningSHVHempstead, Howard, Little River, Miller, Sevier3 hr
May 10, 9:07 PM CDTSevere Thunderstorm WarningSHVSmith, Wood53 min
May 10, 9:22 PM CDTRiver Flood WarningSHVSmith, Wood7 days
May 10, 9:26 PM CDTTornado WarningSHVSmith, Wood29 min
May 10, 10:16 PM CDTSevere Thunderstorm WarningSHVSmith, Upshur, Wood59 min
May 10, 10:26 PM CDTTornado WarningSHVSmith, Wood49 min
May 10, 10:52 PM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion38 min
May 10, 10:59 PM CDTTornado WarningSHVHarrison, Marion46 min
May 10, 11:14 PM CDTSevere Thunderstorm WarningSHVCamp, Smith, Upshur, Wood61 min
May 10, 11:38 PM CDTTornado WarningSHVBowie, Red River, Titus37 min
May 10, 11:39 PM CDTFlash Flood WarningSHVSmith, Upshur, Wood4 hr
May 11, 12:07 AM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Marion, Morris, Titus and 1 more53 min
May 11, 12:25 AM CDTSevere Thunderstorm WarningSHVGregg, Rusk, Smith, Upshur, Wood65 min
May 11, 12:41 AM CDTSevere Thunderstorm WarningSHVCherokee64 min
May 11, 12:59 AM CDTSevere Thunderstorm WarningSHVCass, Gregg, Harrison, Marion, Morris, Panola and 2 more46 min
May 11, 1:03 AM CDTTornado WarningSHVBowie27 min
May 11, 1:19 AM CDTTornado WarningSHVCherokee, Rusk, Smith41 min
May 11, 1:51 AM CDTFlash Flood Warning EmergencySHVGregg, Harrison, Marion, Upshur4 hr
May 11, 1:59 AM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk61 min
May 11, 2:05 AM CDTSevere Thunderstorm WarningSHVCherokee, Smith40 min
May 11, 2:44 AM CDTSevere Thunderstorm WarningSHVHarrison, Marion61 min
May 11, 2:52 AM CDTSpecial Weather StatementSHVCherokee38 min
May 11, 2:58 AM CDTSevere Thunderstorm WarningSHVCherokee, Gregg, Harrison, Panola, Rusk47 min
May 11, 3:05 AM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk55 min
May 11, 3:14 AM CDTFlash Flood WarningSHVCherokee, Rusk4 hr
May 11, 3:31 AM CDTSevere Thunderstorm WarningSHVHarrison, Nacogdoches, Panola, Rusk, Shelby59 min
May 11, 3:45 AM CDTAreal Flood WarningSHVSmith, Upshur, Wood3 hr
May 11, 4:19 AM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches56 min
May 11, 5:26 AM CDTRiver Flood WarningSHVGregg56 hr
May 11, 5:46 AM CDTFlash Flood WarningSHVGregg, Harrison, Marion, Upshur3 hr
May 11, 5:59 AM CDTRiver Flood WarningSHVCherokee, Nacogdoches, Rusk, Smith67 hr
May 11, 10:50 AM CDTRiver Flood WarningSHVCass, Harrison, Marion4 days
May 11, 10:53 AM CDTRiver Flood WarningSHVGregg, Smith, Upshur, Wood5 days
May 11, 10:53 AM CDTRiver Flood WarningSHVGregg, Rusk7 days
May 11, 10:53 AM CDTRiver Flood WarningSHVGregg, Harrison, Panola, Rusk8 days

Nearby

Tornado Warnings in Texas, 2015Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.